# SDR AALA201604159002

- Difficulty date: March 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361042000000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DELAMINATION ON FLOOR PANEL 222EF IN FWD GALLEY, BETWEEN FRAME 16 & 20, AT Y254 & -Y765.  REPLACED FLOOR PANEL 222EF IAW SRM 53-12-00 SUPPL INFO & IRM 9701 REV G.
